# SDR HNAA2017042500134

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N938
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 69,119 hours, 77,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6038443
- Part serial: 0031PA
- Condition: Discharged
- Location: Emergency Light
- Part time: 69,119 hours, 77,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT IN AT C,D,F INOPERATIVE.  FOUND BATTERY PACK DISCHARGED.
